# SDR 03FDEA01757

- Difficulty date: October 9, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP LEADING EDGE O/B FLAP VANE TRACK CAVITY FOUND CHAFE   MARKS ON RIB.
